# SDR ASAA2013091795996

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 13,734 hours, 4,146 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MOMENTARY GROUND POWER LOSS, F/O MCDU BLANKED OUT.  ACFT GROUNDED. SWITCHED POWER SOURCES, NO HELP, RESET FMCS MCDU 2 AND COMPUTER 2 CIRCUIT BREAKER IAW AMM 20-60-01-860-801.  F/O MCDU RETURNED TO NORMAL.  OK FOR CONTINUE SERVICE.
